Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking vovoran for rheumatoid arthritis. Any side effect?

My wife has RA developed since one year. To subside the joint pains Dr advised to have VOVORAN tablet. Before she used to take once in a week. Last month she had not used any tablet. This month due to severe knee pain she takes the tablet for the last two weeks . Doctor, does it affect her in other way, say side effects. Pl advise
Asked On : Fri, 15 Feb 2013
Answers:  2 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
Welcome to the forum.
Liver and kidney damage, water retention leading to high BP .
burning or stinging; discharge; eye redness, irritation, or itching.
severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue);
blurred or distorted vision
eye infection
eyelid swelling or redness
sensitivity to glare or light
Heart attack or stroke
Bleeding and ulcers in the stomach and intestine
Asthma attacks in people who have asthma
Prescription painkillers can be highly dangerous if taken without medical supervision.
I hope this information has been both informative and helpful for you.
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Welcome HCM,
You are having Rheumatoid Arthritis which is chronic disease,the drug is ,Diclofenac is among the better tolerated NSAIDs.
Stomach upset and if ulceration and/or bleeding requires immediate termination of treatment with Diclofenac.
Usually Ranitidine or Omeprazole is given to protect the stomach.
Liver and Kidney damage may occur so keep a watch.
Rarely Aplastic Anemia and may cause menstrual irregularity.
Any NSAID may increase cardiac Morbidity.
Please continue to take your drug but if you experience any side effect report it to your Physician.
Take care
Good Luck

Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor